Bounds for the coefficients of cusp forms for Gamma(0)(3)open access
- Choi, SoYoung; Im, Bo-Hae
- Issue Date
- ACADEMIC PRESS INC ELSEVIER SCIENCE
- Weakly holomorphic modular form
- JOURNAL OF NUMBER THEORY, v.188, pp.48 - 70
- Journal Title
- JOURNAL OF NUMBER THEORY
- Start Page
- End Page
- We give bounds of the coefficients of cusp forms f for Gamma(0)(3) in terms of its first d(k) numbers of coefficients off and f vertical bar W-k(3), where W-3 is the Fricke involution of level 3, and d(k) is the dimension of the space S-k (Gamma(0) (3)) of weight k cusp forms for Gamma(0)(3). In particular, we find bounds of the coefficients of cusp forms for Gamma(+)(0)(3). (C) 2018 Elsevier Inc. All rights reserved.
- Files in This Item
- There are no files associated with this item.
- Appears in
- 사범대학 > 수학교육과 > Journal Articles
Items in ScholarWorks are protected by copyright, with all rights reserved, unless otherwise indicated.